Stability inequalities for Lebesgue constants via Markov-like inequalities

TitleStability inequalities for Lebesgue constants via Markov-like inequalities
Publication TypeJournal Article
Year of Publication2018
AuthorsPiazzon, F, Vianello, M
JournalDolomites Research Notes on Approximation
Volume11
Issue1
Pagination1-9
Date Published02/2018
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywords(subperiodic) trigonometric interpolation, Lebesgue constant., Markov-like inequalities, Norming sets, polynomial interpolation, stability inequalities
URLhttp://drna.padovauniversitypress.it/2018/1/1